# SDR ABXA9600106

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION LEFT MAIN GEAR DOWNLOCK LIGHT DID NOT ILLUMINATE.  RECYCLED LANDING GEAR AND DOWNLOCK LIGHT DID NOT ILLUMINATE.  DOWNLOCK LIGHT CAME ON DURING LANDING.  CLEANED LEFT MAIN GEAR DOWNLOCK SWITCH CANNON PLUG AND REPLACED DOWNLOCK SWITCH.  GEAR RETRACTION AND GEAR INDICATION CHECK WAS GOOD IAW DC-8 MM.
